MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II UROLOGY TORQUEABLE CATHETER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IMAGER II UROLOGY TORQUEABLE CATHETER; CATHETER, UROLOGICAL
Model Number M0064003001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 05/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to one of two devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii and percutaneous access needle were used during a percutaneous nephrolithotomy (pcnl) procedure performed in (b)(6) 2016.The patient experienced sepsis.In the physician's assessment the event was probably related to the imager ii and percutaneous access needle but the relationship to the procedure was not reported.
 
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2016.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient code e0306 captures the reportable event of sepsis.
 
Event or Problem Description
Note: this report pertains to one of two devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii and percutaneous access needle were used during a percutaneous nephrolithotomy (pcnl) procedure performed in (b)(6) 2016.The patient experienced sepsis.In the physician's assessment the event was probably related to the imager ii and percutaneous access needle but the relationship to the procedure was not reported.Additional information received on april 3, 2023: it was reported that the patient was given antibiotics for sepsis.In the physician's assessment the event was probably related to the imager ii and percutaneous access needle but was causally related to the procedure.
 
Additional Manufacturer Narrative
Block b3: date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2016.Block d4, h4: the complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf patient code e0306 captures the reportable event of sepsis.Imdrf impact code f2303 captures the reportable event of medication required.

Brand Name
IMAGER II UROLOGY TORQUEABLE CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TELEFLEX MEDICAL (TFX)
units 7, 8 & 9
annacotty business park
annacotty, county limerick
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16712495
Report Number3005099803-2023-01936
Device Sequence Number1609501
Product Code KOD
UDI-Device Identifier08714729430261
UDI-Public08714729430261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0064003001
Device Catalogue Number400-300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient RaceWhite